# SDR UPS97225349

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Intermittent
- Location: Nr  1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING FLIGHT ENG NR 1 STRUT OVERHEAT LIGHT INTERMITTENTLY BEGIN FLUCTUATING ON AND OFF.  INSPECTED NR 1 ENG STRUT FOUND OVERHEAT DETECTOR LOOP INSULATION MISSING.  REINSTALLED SAME AND TIGHTEND LOOSE CONNECTOR, RUN NR 1 ENG AND FOUND NO FAULT.
